MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 54; HIP ACETABULAR INSERT/LINER

DEPUY IRELAND 9616671 CERAMAX CERAMIC INSERT 36 X 54; HIP ACETABULAR INSERT/LINER
Catalog Number 121887654
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to fracture of the ceramic liner.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERAMAX CERAMIC INSERT 36 X 54
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, muenster
EI 
MDR Report Key6831960
Report Number1818910-2017-23763
Device Sequence Number807644
Product Code MRA
UDI-Device Identifier10603295012528
UDI-Public10603295012528
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121887654
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer09/22/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;